# SDR DXTA200300013

- Difficulty date: April 22, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600261
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT IAH, LT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED. PERFORMED ABNORMAL CHECK LIST AND BLEW GEAR DOWN, STILL DID NOT HAVE INDICATION. AIRCRAFT LANDED SAFELY AT IAH.
